I saw doc today and she was pushing hard for me to go on Zoloft to help with my anxiety and with the reasoning that it would also help go along with the meds I'm taking for restless legs ... well I pushed back and told her I took Z a number years back and gained weight and had zero libido ... so I told her thanks but NO, I pushed to go back on Wellbutrin but not the once a day since it didn't seem to leave my system by bedtime ... not good for insomnia issues ... and the twice a day seemed to be too much ... so we met in the middle I'm going to take one tablet of the twice a day scrip and see how I do until bedtime ... :) Here's to hoping that's enough mg's to curb me but not keep me up at night ...
7 Aug 2012
Hi, Sandra. GOOD that you pushed back. You have to keep on these doctors and tell them, " I know what my body can tolerate and what it can't. I know what I want and what I need." If you don't like it, I"ll go someplace else!" GOOD for you! I do the same thing!Hope everything works out. Let us know!
8 Aug 2012
I missed all my e-mails yesterday. My wife and I spent all day picking blueberries. Tis the season, ha.
I guess the choice of meds is certainly up to you. I would like to see Zoloft taken off every formulary in the country. Terrible drug in my humble opinion. It destroyed my son. I know others who have serious issues with it. Wellbutrin might work for some, but overall in my experience it helped very few.
What happened to the Klonopin? Klonopin is a 2 for the price of one drug. Helps with anxiety, great for sleep, and should have minimal effect on sex or appetite.
As for the RLS (restless legs syndrome), did they establish for sure that is what you have? If it is some involuntary skeletal muscle reflex, the Klonopin might also help that as well.
As for DOCS, there are some who seem to be on autopilot. They listen to the drug reps, buy into prescribing the flavor of the month, and don't really listen much to their patients when the drugs don't work. Then there are the docs who listen and search for the best drug match for their patient's individual needs. This is where you as a consumer need to shop around for that kind of doctor.
9 Aug 2012
We are making blueberry preserves. Some w/ cinnamon, some w/cinnamon and cloves, some with Valencia oranges. Yummy!
It becomes so difficult to know how to manage the medications you take because of all the complexities with drugs interacting with other drugs. Over all the meds today are too complicated even for the chemists to understand. The old drugs are so much better in many cases. If you only took one medication, chances are you might fare better but how many people these days are on just one drug? If the Requip works for you at night, that is good. But I assume it does not help you sleep.
Then there is the question of why the Klonopin does not work for you or has not the last couple of nights. I think it might be because you were on Serax for awhile and built up a tolerance to it. Of course, there would be a cross-tolerance to other benzos.
I don't know ifyou can do this but I think you would benefit greatly if you could take something for sleep that is not a benzo for a week. Don't take any benzos. Get them out of your system or if the doc thinks it is better to taper down that might be better. The idea being however it is done, to get down to zero benzos for awhile and start a clean slate eventually with a low dose of Klonopin or Restoril.
But I am not the doc and I do not know your medical hx so this is only an idea floating in my head. You would want to consult with your doc before you did anything like this.
As I have stated in earlier posts, my personal belief is for maintenance sleep your best bet is a good antidepressant that is noted for its sleep/sedative properties. For me that is amitryptilline and also mirtazapine but the latter was too powerful for me. But it worked. You do not have the tolerance/addiction problems you do with benzos. Then you could take a benzo occassionally when you have a bad sleep day.
If you could eventually work into this type of a med schedule, to me that would be the optimal for you. We are all different. I don't know if it would work for you or not.
Part of the problem is I think you might be getting a tug of war with some of the other meds you take that are stimulating and fighting the sleep meds. That might be something to look into as well. At the end of the day the fewer meds you take the better and the less antagonism there is between them, the easier it will be to seize the day. CARPE DIEM
10 Aug 2012
Awesome day. Got almost no sleep but such a beautiful day after the 0.8" of rain we received over the past 2 days. And did we need it. This is not what you would call farm country. Some orchards and a few dairy farms but our short growing season and nutrient-poor soil does not lend a lot to farming. However our dense forests of birch, cedar, pine, and hemlock and maple were getting so dry. This rain won't be a cure but it can only help. And when there is sufficient rain the fall colors are absolutely indescribable. I am always joyful when the Smokey Bear sign at the Ottawa Forest says "LOW fire danger". Now, if I could only get enough sleep. S-O tired today. Will take my amitryptilline tonight. See how that goes. Up to this point 8 oz. of tart cherry juice has done nothing but impart a very sour taste that is difficult to get rid of.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... schizoaffect disorder. They have him on Respirdal, vistril, zoloft and klonopin. He isn't sleeping at night, he kicks and can't keep ...
3 answers • 26 Nov 2010
Is there anything that someone can take to relieve symptoms of opiate withdrawal? In particular the?
... anxiety and "kicking". I've tried the recipe on here..can't remember the name... but it did not help at all, also taken ...
5 answers • 6 Jan 2011
I've been taking it for 4 weeks. I've also been taking levothyroxyn for a few months and recently started celexa for my anxiety and ...
3 answers • 8 Aug 2012
I get up at 5-6am and go to bed 10. Want continuous anti-anxiety effect and also restless legs in early evening when watching TV in chair and then in ...
4 answers • 12 Jan 2013
I have ghanged over from zoloft to prozac. The withdrawals from zoloft were horrible. After continu?
After continueing the prozac I still experience extremely hard time sleeping. My problem is restless legs. I have lost lots of sleep. I took myself ...
2 answers • 18 Oct 2013